# SDR SWAA001697

- Difficulty date: September 7, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 51,605 hours, 52,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD CRACKED WL 207, RBL 27 AND WL 207, LBL 12 - LBL 12.5.  REPAIRED BULKHEAD PER SRM.
